# SDR 96ZZZX1399

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 171T1414CR019
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BRADLEY, CONN, NLG WOULD NOT RETRACT RESULTING IN AN AIR TURNBACK.  FOUND NLG LOCK ACTUATOR HYD FLEX LINE FAILED.  REMOVED AND REPLACED FLEX LINE.  LEAK CHECK GOOD PER MM 29-12-31.
